Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Side affects

Posted by on Jun. 29, 2013 at 7:51 AM
  • 10 Replies
I started a new med and every time I start a new med I get all paranoid about the side effects. I started taking surpris or something like that! You put under your tongue and it dissolves and talking about nasty! That taste is terable which is black cherry well it doesn't even taste like black cherry by the way and it numbs my tongue but I was reading the side affects and I get anixity so bad that I have to take an ativan! I hate stating a new med this always happen to me! Anyone else go through this?
by on Jun. 29, 2013 at 7:51 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Tracys2
by on Jun. 29, 2013 at 8:53 AM

Not that one, but I always have issues starting meds- the first week or 2, severe anxiety, digestive issues, etc. It is scary! Sorry that is so icky, but I hope it clears up soon and you feel better.

seaturtle1
by Bronze Member on Jun. 29, 2013 at 2:31 PM

All I can say is you are not alone.  It is awful to start new med's.

leahbeah143
by Leah on Jun. 29, 2013 at 5:38 PM
1 mom liked this

 I try to avoid reading the side effects for that reason! I always get anxiety when I have to take new meds.

rhodaj
by rho on Jun. 29, 2013 at 7:18 PM

I stopped reading any info I get with my meds for the same reason. What I do is if I start having strange feelings or feeling abnormal then I will look them up. If I looked up all of my meds I wouldn't be taking any of them. I also talk to my dr about the side affects that may come with them. They seem to be able to break it down better.

nai_ryoku
by on Jun. 30, 2013 at 8:34 AM

Never had one you dissolve under the tongue. I just started on lithium and it's making my eczema worse. Not happy!

peggles78
by on Jun. 30, 2013 at 11:23 AM

sounds like you are taking Saphris. Saphris will do that...taste bad and numb your tongue. I would tell your doctor about your concerns/anxiety over side effects.

lyrick24
by Ruby Member on Jun. 30, 2013 at 1:59 PM

 yes i do. i always make sure someone is with me when i start a new medicine and that they know what i am taking. i make them sit right with me until i know what the med is going to do to me or if i will have an allergic reaction because i am allergic to so much stuff.

SAMI_JO
by on Jul. 1, 2013 at 5:38 AM

 I panic thinking "this isn't going to work either".

ochoa.mama
by on Jul. 1, 2013 at 7:58 AM
I hate new meds, been off meds for almost 4 yrs now & I'm afraid of getting that low down world spiral feelings. I fear it, I tried a lot of different meds & therapy, idk reading in to it makes it worse
matreshka
by Ruby Member on Jul. 1, 2013 at 7:15 PM

I get nervous too, But I talk to my pharmacist about what the common side effects are and what the serious ones are too so I know what to watch out for.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN